RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 5, Pages 1102–1110 (Mi smj2333)  

This article is cited in 2 scientific papers (total in 2 papers)

Constants in the estimates of the convergence rate in the Birkhoff ergodic theorem with continuous time

V. V. Sedalishchev

Novosibirsk State University, Novosibirsk

Abstract: For the case of continuous time, we prove inequalities that make it possible, in the presence of power-type estimates of the convergence rate in the von Neumann ergodic theorem, to obtain estimates for the convergence rate in the Birkhoff ergodic theorem. These results have obvious exact analogs in the class of wide-sense stationary stochastic processes.

Keywords: von Neumann's ergodic theorem, Birkhoff's ergodic theorem, convergence rate of ergodic averages, spectral measure, correlation function, wide-sense stationary stochastic process.

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:5, 882–888

Bibliographic databases:

UDC: 517.987+519.214
Received: 30.12.2011

Citation: V. V. Sedalishchev, “Constants in the estimates of the convergence rate in the Birkhoff ergodic theorem with continuous time”, Sibirsk. Mat. Zh., 53:5 (2012), 1102–1110; Siberian Math. J., 53:5 (2012), 882–888

Citation in format AMSBIB
\Bibitem{Sed12}
\by V.~V.~Sedalishchev
\paper Constants in the estimates of the convergence rate in the Birkhoff ergodic theorem with continuous time
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 5
\pages 1102--1110
\mathnet{http://mi.mathnet.ru/smj2333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3057930}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 5
\pages 882--888
\crossref{https://doi.org/10.1134/S0037446612050138}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310374900013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84868123243}


Linking options:
  • http://mi.mathnet.ru/eng/smj2333
  • http://mi.mathnet.ru/eng/smj/v53/i5/p1102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Sedalishchev, “Interrelation between the convergence rates in von Neumann's and Birkhoff's ergodic theorems”, Siberian Math. J., 55:2 (2014), 336–348  mathnet  crossref  mathscinet  isi
    2. A. G. Kachurovskii, I. V. Podvigin, “Estimates of the rate of convergence in the von Neumann and Birkhoff ergodic theorems”, Trans. Moscow Math. Soc., 77 (2016), 1–53  mathnet  crossref  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:359
    Full text:115
    References:33
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020